# SDR AALA20120814006

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 57,692 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32B EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 32B.  OPS CHECK NORMAL.
